# SDR SWAA002604

- Difficulty date: December 11, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 50,120 hours, 50,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR GIRT ASSY RETAINER HOOKS LOOSE. SECURED RETAINER HOOKS PER MM.
